Further Results for the Double Ended Queue

D.R.K. Kashyap

Metrika (1967)

  • Volume: 11, page 168-186
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Kashyap, D.R.K.. "Further Results for the Double Ended Queue." Metrika 11 (1967): 168-186. <http://eudml.org/doc/175331>.

author = {Kashyap, D.R.K.},
journal = {Metrika},
keywords = {probability theory},
pages = {168-186},
title = {Further Results for the Double Ended Queue},
url = {http://eudml.org/doc/175331},
volume = {11},
year = {1967},

AU - Kashyap, D.R.K.
TI - Further Results for the Double Ended Queue
JO - Metrika
PY - 1967
VL - 11
SP - 168
EP - 186
KW - probability theory
UR - http://eudml.org/doc/175331
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.